MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74027272
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/14/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following tka patient developed a knee infection which was solved with antibiotic therapy and surgical approach which included exchange of tibial insert.Right knee complication included drainage, swelling and flu-like symptoms.Aspirate of right knee effusion revealed infection - (b)(6).Event is resolved and patient was doing well on follow-up appointment (b)(6) 2012.
 
Additional Manufacturer Narrative
Correction based on additional information received.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.
 
Additional Manufacturer Narrative
Please take in consideration the file for the previous report submitted.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 RT 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6636213
Report Number1020279-2017-00416
Device Sequence Number613974
Product Code JWH
UDI-Device Identifier00885556179765
UDI-Public00885556179765
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74027272
Device Catalogue Number74027272
Device Lot Number11LM09980A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer08/01/2017
08/01/2017
08/01/2017
08/01/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date08/03/2017
10/05/2017
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 7, 74022217 / UNK LOT; JRNY BCS II FEMORAL OXIN RT SZ 7, 74022117/UNK LOT; JRNY BCS PAT RESRF RD 41 MM STD, 74024841/UNK LOT
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age71 YR
Patient Weight127